Critical behaviour of the fuzzy sphere


O'Connor, Denjoe and Dolan, Brian P. and Vachovski, Martin (2013) Critical behaviour of the fuzzy sphere. Journal of High Energy Physics, 12 (085). pp. 1-28. ISSN 1029-8479

[img]
Preview
Download (1MB) | Preview



Add this article to your Mendeley library


Abstract

We study a multi-matrix model whose low temperature phase is a fuzzy sphere that undergoes an evaporation transition as the temperature is increased. We investigate finite size scaling of the system as the limiting temperature of stability of the fuzzy sphere phase is approached. We find on theoretical grounds that the system should obey scaling with specific heat exponent α = 1 2 , shift exponent λ = 4 3 and that the peak in the specific heat grows with exponent ω = 2 3 . Using hybrid Monte Carlo simulations we find good collapse of specific heat data consistent with a scaling ansatz which give our best estimates for the scaling exponents as α = 0.50 ± 0.01, λ = 1.41 ± 0.08 and ω = 0.66 ± 0.08.

Item Type: Article
Additional Information: This article is distributed under the creative commons license CC-BY 4.0 (http://creativecommons.org/licenses/by/4.0/) which permits any use, distribution, and reproduction in any medium, provided the original author(s) and source are credited.
Keywords: Matrix Models; Non-Commutative Geometry; M(atrix) Theories; Nonperturbative Effects;
Academic Unit: Faculty of Science and Engineering > Mathematical Physics
Item ID: 5813
Identification Number: 10.1007/JHEP12(2013)085
Depositing User: Dr. Brian Dolan
Date Deposited: 11 Feb 2015 15:07
Journal or Publication Title: Journal of High Energy Physics
Publisher: Springer (for SISSA)
Refereed: Yes
URI:

    Repository Staff Only(login required)

    View Item Item control page

    Document Downloads

    More statistics for this item...